Logarithmically improved regularity criteria for the generalized Navier-Stokes and related equations

Jishan Fan, Yasuhide Fukumoto, Yong Zhou

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

In this paper, logarithmically improved regularity criteria for the generalized Navier-Stokes equations are established in terms of the velocity, vorticity and pressure, respectively. Here BMO, the Triebel-Lizorkin and Besov spaces are used, which extend usual Sobolev spaces much. Similar results for the quasi-geostrophic flows and the generalized MHD equations are also listed.

Original languageEnglish
Pages (from-to)545-556
Number of pages12
JournalKinetic and Related Models
Volume6
Issue number3
DOIs
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modelling and Simulation

Fingerprint Dive into the research topics of 'Logarithmically improved regularity criteria for the generalized Navier-Stokes and related equations'. Together they form a unique fingerprint.

Cite this